# SDR AU990775

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D7A
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LET ELEVATOR LOWER SKIN BULGED AND CORRODED BETWEEN SEVEN RIVETS AT STN 159 TRAILING EDGE.
